MAUDE Adverse Event Report: BIOMERIEUX, INC. VITEK® 2 AST-GN95 TEST KIT

BIOMERIEUX, INC. VITEK® 2 AST-GN95 TEST KIT
Catalog Number 421982
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
A customer from the united states notified biomérieux of false resistant results for a cap survey strain (d-08) when testing with the vitek® 2 ast-gn95 test kit.The alcaligenes faecalis strain tested false resistant (mic >=128) for piperacillin/tazobactam using the ast-gn95 card, lot 6850485403.The expected result is susceptible.The customer did repeat testing and still obtained resistant results (mic >/=128) with the same lot.As there is no patient associated with this quality control strain, there is no adverse event related to any patient's state of health.A biomérieux internal investigation will be initiated.
 
Additional Manufacturer Narrative
An internal investigation was performed for false resistant (mic >=128) piperacillin/tazobactam results for a alcaligenes faecalis cap survey strain (d-08) when testing with the vitek® 2 ast-gn95 test kit.The biomerieux cap d-08 survey strain was subcultured on tsab agar, and the identification was confirmed as a.Faecalis ssp faecalis.Testing included the ast-gn95 (6850485403) card lot as well as broth microdilution (bmd) as the reference method for tzp03n formulation found on all card types associated with this investigation.911704 (biomerieux internal d-08 strain): the ast-gn95 card was susceptible mic [

Brand Name
VITEK® 2 AST-GN95 TEST KIT
Common Device Name
VITEK® 2 AST-GN95 TEST KIT
Manufacturer (Section D)
BIOMERIEUX, INC.
595 anglum road
hazelwood MO 63042
MDR Report Key7893634
Report Number1950204-2018-00382
Device Sequence Number1395006
Product Code LON
UDI-Device Identifier03573026565923
UDI-Public03573026565923
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K113200
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2019
Device Catalogue Number421982
Device Lot Number6850485403
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2018
Supplement Date Received by Manufacturer10/23/2018
Initial Report FDA Received Date09/20/2018
Supplement Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1